On the approximation of dynamical systems subjected to strong parametric excitations

R. Pandiyan, E. A. Butcher, S. C. Sinha

Research output: Contribution to journalConference article

1 Scopus citations

Abstract

A new approach for constructing equivalent approximate time-invariant forms for general multi-dimensional dynamical systems subjected to periodic parametric excitations is presented. The technique is based on the application of the Liapunov-Floquet transformation and normal form theory. It is shown that a dynamical system described by a set of second order differential equations with periodic coefficients can be transformed to a similar set of equations which is time-invariant.

Original languageEnglish (US)
Pages (from-to)275-282
Number of pages8
JournalAmerican Society of Mechanical Engineers, Applied Mechanics Division, AMD
Volume192
StatePublished - Dec 1 1994
Externally publishedYes
EventProceedings of the 1994 International Mechanical Engineering Congress and Exposition - Chicago, IL, USA
Duration: Nov 6 1994Nov 11 1994

ASJC Scopus subject areas

  • Mechanical Engineering

Fingerprint Dive into the research topics of 'On the approximation of dynamical systems subjected to strong parametric excitations'. Together they form a unique fingerprint.

  • Cite this